Search the Community
Showing results for tags 'mdma'.
MidnightEpiphany posted a topic in Introductions and updatesHello all, I am currently undergoing Escitalopram withdrawal. My journey with ADs began in my 20’s. Even though I was a moody teenager that experienced depression, I was able to manage my symptoms until I reached my college years. Because of experimenting with MDMA (terrible mistake), I landed in a deep depression and was put on Zoloft in late 2018. I didn’t like how it made me feel and discontinued it for a few months. I was put on Escitalopram 10mg in April 2019 and I took it fully until January 2022 (~2 years 8 months). I began tapering in January 2022 and ended by February 2022. I felt fine (or so I thought!) until May when I began birth control that brought on depression and anxiety. I think the hormones triggered my sensitive CNS. I stopped the birth control in late June as soon as I realized it was big source the feelings and began feeling better - I felt a window of hope for two weeks in early July 2022. However, I later made the mistake of thinking I was recovered and drank wine two days in a row. This caused a crazy spike in anxiety the following morning. (Through this wonderful site, I now realize that is mistake and will now stay away from alcohol). That same July morning I had a tough conversation with my partner where he expressed his sadness at seeing me so emotionally distraught for months on end. For his sake and mine, I wanted to be better so badly — I spoke to a telehealth nurse practitioner and got a prescription for 5mg lexapro. Despite being AD free for 5 months, I took it in desperation. I quickly realized I made a mistake and I didn’t want to reinstate antidepressants. I only took that one dose of 5mg. When I took it I felt my anxiety lift slightly and was ok, but the following day I felt extreme morning fatigue, some nausea and anxiety again. It’s now been a week since the 5mg dose: my head hurts, I’m tired, and I feel anxious/sad. I’m catastrophizing everything. I’m worried I undid all the progress I made because of that one 5mg pill. Do you think I am kindled due to the brief reinstatement or is this a continuation of the withdrawal? I am concerned that my recovery may be prolonged due to the reinstatement mistake but I’m hopeful. All I can do is hope to heal by continuing exercise, going to therapy, and abstaining from alcohol. Thank you all for the work you do here. You’re amazing people.
hi I’m spoonbill I’ve been anhedonic, cognitively impaired and mentally I’ll since highschool I’m 2016 when I abused a lot of adderall and mdma. Although I was more functional. My history also includes a couple years of Prozac st like age 13. But when it really got bad was last December after 5 days of cymbalta. I had tried a few ssris and sunrise for about a week or two previous to the cymbalta. I was also taking various nootropics like psilocybin, nac, lionsmane but I think for those 5 days I was just taking cymbalta anyway this cymbalta completely changed my awareness. It made me more numb, caused pssd, and made my executive functioning waaay worse. I’m like a different person. I’m way more miserable. Less witty and struggle with so much irritation and inability to see social lines and communicate. I just cannot understand how this happened. It feels like brain damage to me. I feel trapped. And suicidal for the first time in my life. It’s been months and only partially improved. I’m working 40 hours a week and suffering. **** man. What do I do? I don’t even like the same things or think or see things the same way any advice is appreciated . Keep your head up. I know how it is.
Andrey630 posted a topic in Introductions and updatesHello, I’ve been on this site for months and finally decided to post. I can’t even write because I’m in so much pain so my wife is typing for me. I tapered for 6 months off of lamictal, lexapro and Wellbutrin (which I was on for 16 years) and took my last dose in June. Since then I’ve had all the symptoms-loss of self, insomnia, nerve pain, headaches, brain fog/feeling dumb like my brain doesn’t work, emotional symptoms- anxiety, depression, etc., and the worst of all is akathesia. This feeling of discomfort in my body is hell. I want to crawl out of my skin. It feels like my body is on fire. Ive had twitching and convulsing and lots of suicidal ideation but the inner akathesia is the worst. I’m currently at atmc and they pushed Ativan on me. I eventually gave in because I was in so much pain and I regret it with every ounce of my being. Ive been on it for 3 weeks now and I’m so scared. I don’t know what to do. Should I slowly taper? They’re telling me to just stop because it hasn’t been that long, but what do I do with the akathesia pain? I’ve gone down to 1/2 dose the last two nights and it’s been ok but the akathesia has started to return. While I was tapering I was working with a therapist who did “journey work”. Basically I had a full day session on MDMA, another one with mdma and psyilicibin, and another one with mushrooms and ketamine late june. He also had me microdosing for a few months in the spring but I stopped that because it wasn’t doing much. ive read that reinstating lamictal helped alto. Since I was already on it I’ve considered it at a very low dose like she suggests, but I haven’t found a psychiatrist I trust and I’m pretty scared of everything now that I’m living in hell. I’ve already been hospitalized once and to atmc and another mental health facility. Barely holding it together. any advice would be really appreciated. Thanks Ps. My testerone is really low too and I’ve been doing injections twice a week. Im wondering if I should stop that or continue. Everything in my body is thrown off 2008- lexapro 40 and Wellbutrin 450 2011- cold turkey went off everything. Deep depression. Reinstated pretty quickly 2018 tapered lexapro down to 20, Wellbutrin down to 300 added lamictal at 400mg 2021- January I started to slowly taper over the next 6 months. 2021 april/may/June’s mdma, mushrooms/psilocybin (microdosing) and ketamine. I continued the ketamine into October. 2021 September started testosterone because I was tested and was very low 2021 september- went to the hospital and got Delodid for stomach pain (very suicidal the next day) 2021- October lithium for 1.5 weeks December 2021-now- Ativan I take many supplements- fish oil, magnesium, theanine, etc.